Math @ Duke
|
Publications [#302460] of Lillian B. Pierce
Papers Published
- Heath-Brown, DR; Pierce, LB, Burgess bounds for short mixed character sums,
Journal of the London Mathematical Society, vol. 91 no. 3
(2015),
pp. 693-708, Oxford University Press (OUP), ISSN 0024-6107 [doi]
(last updated on 2025/04/03)
Abstract: © 2015 London Mathematical Society.This paper proves non-trivial bounds for short mixed character sums by introducing estimates for Vinogradov's mean value theorem into a version of the Burgess method.
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|